

# Sacramento City Unified School District BOARD OF EDUCATION MEETING AND WORKSHOP

#### **Board of Education Members**

Jessie Ryan, President, (Trustee Area 7)
Darrel Woo, Vice President, (Trustee Area 6)
Michael Minnick, 2<sup>nd</sup> Vice President, (Trustee Area 4)
Lisa Murawski, (Trustee Area 1)
Leticia Garcia, (Trustee Area 2)
Christina Pritchett, (Trustee Area 3)
Mai Vang, (Trustee Area 5)
Rachel Halbo, Student Member

Thursday, December 13,

Property: 2718 G Street, Sacramento, CA Agency Negotiator: Superintendent or Designee Negotiating Parties: SCUSD and Mogavero/Bardis Under Negotiating: Price and Terms for Exchange

# 6:00 p.m. 4.0 CALL BACK TO ORDER/PLEDGE OF ALLEGIANCE

- 4.1 Broadcast Statement (Student Member Halbo)
- 4.2 The Pledge of Allegiance will be led by Ethel Phillips Elementary Students.
  - Presentation of Certificate by President Ryan

# 6:05 p.m. 5.0 ANNOUNCEMENT OF ACTION TAKEN IN CLOSED SESSION

### 6:10 p.m. **6.0 AGENDA ADOPTION**

#### 7.0 SPECIAL PRESENTATION

6:15 p.m.	7.1	Ceremonial Oath of Office Given to New Board Members: Lisa Murawski by Emelia-Rose Engel Leticia Garcia by Reyna Garcia, Victoria McCarty and Barbara McCarty Darrel Woo by Honorable Troy Nunley, Judge of the U.S. District Court, Eastern District of California	<b>Information</b> 5 minutes
6:20 p.m.	7.2	Celebration of Newly Elected Board Members (Jessie Ryan)	<b>Recess</b> 30 minutes
6:50 p.m.	7.3	Approve Annual Organizational Meeting of the Board of	Action

7.3 Approve Annual Organizational Meeting of the Board of Education (Jessie Ryan)

Election of Officers:

The Board Shall Elect a President, Vice President and Second Vice President

#### 7:00 p.m. **8.0 PUBLIC COMMENT**

15 minutes

10 minutes

Members of the public may address the Board on non-agenda items that are within the subject matter jurisdiction of the Board. Please fill out a yellow card available at the entrance. Speakers may be called in the order that requests are received, or grouped by subject area. We ask that comments are limited to two (2) minutes with no more than 15 minutes per single topic so that as many people as possible may be heard. By law, the Board is allowed to take action only on items on the agenda. The Board may, at its discretion, refer a matter to district staff or calendar the issue for future discussion.

#### 9.0 BOARD WORKSHOP/STRATEGIC PLAN AND OTHER INITIATIVES

7:15 p.m. 9.1 Receive Information from Fiscal Crisis & Management
Assistance Team (FCMAT) Fiscal Health Risk Analysis Report
(Dr. John Quinto)

Information
10 minute presentation
15 minute discussion